Return to the Menopause Forum | Post a Follow-Up

 o
Can Fem-HRT Cause Headaches & What To Take For Relief?

Posted by balthus (My Page) on
Thu, Dec 20, 01 at 17:23

Hi - I took my first FemHRT pill last night before bed & woke up with an awful that hasn't gone away all day. It also could be sinus but seemed coincidental since I was fine yesterday. I know HRT can cause headaches but didn't know if it would happen day 1. I took birth control pills for many years but not in the last 15 & don't remember any severe side effects.

I normally take Advil or Tylenol for headaches & they work but I saw this on another site & was afraid to take any today. Any suggestions or can I take my advil? Thanks

The following is from a medical site:
If estrogen is taken with certain other drugs, the effects of either could be increased, decreased, or altered. It is especially important to check with your doctor before combining estrogen with the following:

Acetaminophen (Tylenol)
Aspirin
Clofibrate (Atromid-S)
Cyclosporine (Neoral)
Morphine
Seizure medications such as Dilantin, Tegretol, and phenobarbital
Steroid medications such as prednisone (Deltasone)
Rifampin (Rifadin)
Temazepam (Restoril)
Theophylline (Theo-Dur)


Follow-Up Postings:

 o
RE: Can Fem-HRT Cause Headaches & What To Take For Relief?

I took Femhrt for one year and really never had a problem with headaches nor did I ever stop taking Tylenol or Motrin when needed. I think it is too soon for the FemHRT to have that kind of reaction on your body, since you only took one pill. I have not heard that about HRT and headache medicines, but I will ask my doctor next time I visit. I have stopped all HRT now and I did have terrible headaches when I stopped. Now I am feeling better. Good luck. Lou


 o
RE: Can Fem-HRT Cause Headaches & What To Take For Relief?

I started taking Femhrt almost a month ago and am experiencing horrible headaches, with dizziness and nausea. I am considering stopping. I wake up with nauseating headaches and pain behind my eyes and they are very persistent. I am also out of energy most of the time. Does anyone had similar experiences?


 o Post a Follow-Up

Please Note: Only registered members are able to post messages to this forum.

    If you are a member, please log in.

    If you aren't yet a member, join now!


Return to the Menopause Forum

Information about Posting

  • You must be logged in to post a message. Once you are logged in, a posting window will appear at the bottom of the messages. If you are not a member, please register for an account.
  • Posting is a two-step process. Once you have composed your message, you will be taken to the preview page. You will then have a chance to review your post, make changes and upload photos.
  • After posting your message, you may need to refresh the forum page in order to see it.
  • Before posting copyrighted material, please read about Copyright and Fair Use.
  • We have a strict no-advertising policy!
  • If you would like to practice posting or uploading photos, please visit our Test forum.
  • If you need assistance, please Contact Us and we will be happy to help.


Learn more about in-text links on this page here